# SDR SWAA2024040168952

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8850Q
- Make and model: Boeing 737-8
- Aircraft serial: 67498
- Aircraft time: 3,544 hours, 2,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: C/P Flashlight
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT ON BEHIND CAPTAIN SEAT<[01] R&R CAPTAIN SIDE EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00
